[1] |
JI Lin-xing, ZHANG Ke, HU Wen-jun.
Independence Polynomials and the Merrifield-Simmons Index of Mono-Layer Cylindrical Grid Graphs
[J]. Chinese Quarterly Journal of Mathematics, 2024, 39(4): 379-387.
|
[2] |
WANG Yu-lei, BAI Xue, ZHANG Yuan-feng.
On the Factorization Numbers of a Class of Finit p-Groups
[J]. Chinese Quarterly Journal of Mathematics, 2022, 37(2): 132-141.
|
[3] |
JIN Jian-jun, LI Chun-hua.
A Non-Archimedean Version of the Classical Hilbert Inequality
[J]. Chinese Quarterly Journal of Mathematics, 2020, 35(4): 431-440.
|
[4] |
WU Zhong-lin, LI Dong-ya.
Dyons of Unit Topological Charges in Gauged Skyrme Model
[J]. Chinese Quarterly Journal of Mathematics, 2019, 34(2): 152-170.
|
[5] |
WANG Yu-lei, ZHANG Yuan-feng, GUO Peng.
Factorization Numbers of a Class of Finite p-groups
[J]. Chinese Quarterly Journal of Mathematics, 2018, 33(4): 434-440.
|
[6] |
HU Rong, HU Peng-yan.
Composition Operators on the Weighted Bergman Space in the Unit Polydisk
[J]. Chinese Quarterly Journal of Mathematics, 2014, 29(1): 9-13.
|
[7] |
WANG Yu-lei, SUN Da-wei, WANG Zhi-jun.
The Automorphism Group of U(4,Z)
[J]. Chinese Quarterly Journal of Mathematics, 2012, 27(1): 98-103.
|
[8] |
HUANG Rong-pei, LIAO Cai-sheng, SHANG Dong-hu.
Generalized Elastica in Anti-de Sitter Space H31
[J]. Chinese Quarterly Journal of Mathematics, 2011, 26(2): 311-316.
|
[9] |
CHENG Yong-sheng, CHE Ying-tao.
The Automorphism Group of the Lie Group T(D(VN, F))
[J]. Chinese Quarterly Journal of Mathematics, 2011, 26(2): 200-207.
|
[10] |
WU Ming-zhong.
The Solvable Lie Algebras with Filiform Rn Nilradicals
[J]. Chinese Quarterly Journal of Mathematics, 2011, 26(1): 100-107.
|
[11] |
MA Li-na, CHEN Shuang, LUO Yun-ling, LI Nai-hua.
Some Strong Limit Theorems for Even-odd Markov Chain Fields Indexed by Trees
[J]. Chinese Quarterly Journal of Mathematics, 2010, 25(4): 550-558.
|
[12] |
NIU Yu-qi, MENG Xiao-ran, YUAN Jian.
Extended l∗-Module
[J]. Chinese Quarterly Journal of Mathematics, 2010, 25(3): 390-398.
|
[13] |
ZHAO Jing, YUAN Jian-xin, NAN Ji-zhu.
The Construction of Symplectic Involutions Over Finite Field with CharF = 2 and Its Applications
[J]. Chinese Quarterly Journal of Mathematics, 2009, 24(2): 173-184.
|
[14] |
BAN Gui-ning, ZHANG Xin-zheng.
Two Important Classes of p-groups and the Orders of Their Automorphism Groups
[J]. Chinese Quarterly Journal of Mathematics, 2008, 23(4): 491-493.
|
[15] |
XIANG Hong-jun, WANG Jin-hua.
Exponential Stability of Periodic Solution for Delayed Hopfield Networks
[J]. Chinese Quarterly Journal of Mathematics, 2008, 23(2): 292-300.
|